# SDR MWEA070040

- Difficulty date: February 28, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N909ME
- Make and model: Boeing 717-200
- Aircraft serial: 55173
- Aircraft time: 10,839 hours, 5,962 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Part number: 4913354501
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE DID NOT DEPLOY WHEN THE AFT PRESSURE BULKHEAD DOOR TEST WAS PERFORMED.  CLEANED AND ADJUSTED RELEASE CLIP.
